MathSciNet Relay Station
MathSciNet bibliographic data
MR1755948 60K35 (60F17 82C22)
Sethuraman, Sunder; Varadhan, S. R. S.; Yau, Horng-Tzer Diffusive limit of a tagged particle in asymmetric simple exclusion processes. Comm. Pure Appl. Math. 53 (2000), no. 8, 972–1006.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement